Aspar dispersible aspirin (pack of 16)
30p (1.9p each)
For headache, migraine, toothache, rheumatic pain, neuralgia, period pain, symptoms of colds and influenza. Dispersible Aspirin Tablets 300 mg. For the relief of mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. For the symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness.
Each Tablet contains 300mg Aspirin, Also contains: Lactose, Sodium Saccharin, Potato Starch, Citric Acid, Sodium Lauryl Sulphate, Talc and Calcium Carbonate
- Read the enclosed leaflet carefully before taking this medicine.DosageAdults, the elderly and children over 16 years:For oral use: 1 to 3 tablets to be dispersed in water every 4 hours, or as directed by your doctor.Not more than 4 doses in any 24 hours. A lower dose is recommended for the elderly. Do not give to children under 16 years of age unless on the advice of a doctor. If symptoms persist for more than 3 days consult your doctor.Do not exceed the stated doseKeep medicines out of the sight and reach of children.Do not use after the expiry date on the carton.WarningsDo not take if you are allergic to aspirin or any other anti-inflammatory pain killers or any of other ingredients, if you have or ever had a stomach ulcer, or have or ever had gout or blood clotting disorders. Consult your doctor before taking aspirin if you are pregnant or breastfeeding, you suffer from asthma or are taking other medication. Please read the enclosed patient leaflet carefully before use.
Do not store above 25°C.
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email firstname.lastname@example.org. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.